Robustly exponential stabilization of hybrid uncertain systems by feedback controls based on discrete-time observations

Surong You, Liangjian Hu, Wei Mao, Xuerong Mao

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This paper deals with the problem of stabilizing a hybrid stochastic system with norm bounded uncertainties. State-feedback controls based on discrete-time observations are designed in the drift and diffusion parts of the system. The controlled system will be ro- bustly exponentially stable in mean-square. Applying linear matrix inequality techniques, criteria to determine controllers and time lags are developed. One numerical example is given to verify our techniques.
LanguageEnglish
Pages8-16
Number of pages9
JournalStatistics and Probability Letters
Volume102
Early online date25 Mar 2015
DOIs
Publication statusPublished - Jul 2015

Fingerprint

Discrete Time Observations
Exponential Stabilization
Uncertain Systems
Hybrid Systems
Feedback Control
Norm-bounded Uncertainties
State Feedback Control
Time Lag
Stochastic Systems
Mean Square
Matrix Inequality
Linear Inequalities
Verify
Controller
Numerical Examples
Discrete-time
Feedback control
Stabilization

Keywords

  • brownian motion
  • hybrid uncertain systems
  • robust stabilization
  • feedback control
  • discrete-time observations

Cite this

@article{a25a35ed15fa4697a9f722c4bbdeca21,
title = "Robustly exponential stabilization of hybrid uncertain systems by feedback controls based on discrete-time observations",
abstract = "This paper deals with the problem of stabilizing a hybrid stochastic system with norm bounded uncertainties. State-feedback controls based on discrete-time observations are designed in the drift and diffusion parts of the system. The controlled system will be ro- bustly exponentially stable in mean-square. Applying linear matrix inequality techniques, criteria to determine controllers and time lags are developed. One numerical example is given to verify our techniques.",
keywords = "brownian motion, hybrid uncertain systems, robust stabilization, feedback control, discrete-time observations",
author = "Surong You and Liangjian Hu and Wei Mao and Xuerong Mao",
year = "2015",
month = "7",
doi = "10.1016/j.spl.2015.03.006",
language = "English",
volume = "102",
pages = "8--16",
journal = "Statistics and Probability Letters",
issn = "0167-7152",

}

Robustly exponential stabilization of hybrid uncertain systems by feedback controls based on discrete-time observations. / You, Surong; Hu, Liangjian; Mao, Wei ; Mao, Xuerong.

In: Statistics and Probability Letters , Vol. 102, 07.2015, p. 8-16.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Robustly exponential stabilization of hybrid uncertain systems by feedback controls based on discrete-time observations

AU - You, Surong

AU - Hu, Liangjian

AU - Mao, Wei

AU - Mao, Xuerong

PY - 2015/7

Y1 - 2015/7

N2 - This paper deals with the problem of stabilizing a hybrid stochastic system with norm bounded uncertainties. State-feedback controls based on discrete-time observations are designed in the drift and diffusion parts of the system. The controlled system will be ro- bustly exponentially stable in mean-square. Applying linear matrix inequality techniques, criteria to determine controllers and time lags are developed. One numerical example is given to verify our techniques.

AB - This paper deals with the problem of stabilizing a hybrid stochastic system with norm bounded uncertainties. State-feedback controls based on discrete-time observations are designed in the drift and diffusion parts of the system. The controlled system will be ro- bustly exponentially stable in mean-square. Applying linear matrix inequality techniques, criteria to determine controllers and time lags are developed. One numerical example is given to verify our techniques.

KW - brownian motion

KW - hybrid uncertain systems

KW - robust stabilization

KW - feedback control

KW - discrete-time observations

UR - http://www.sciencedirect.com/science/article/pii/S0167715215000954

U2 - 10.1016/j.spl.2015.03.006

DO - 10.1016/j.spl.2015.03.006

M3 - Article

VL - 102

SP - 8

EP - 16

JO - Statistics and Probability Letters

T2 - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

ER -